# SDR SIMA20160209003

- Difficulty date: February 9, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 29,463 hours, 20,795 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMER PATH LIGHTING GLOW STRIPS DO NOT APPEAR TO BE WORKING.  TRANSFERRED TO NRWC 522-ORD-02141.  CLEANED EMER PATH FLOOR STRIPS IN FWD CABIN.  REPLACED STRIPS IN AFT CABIN IAW AMM 33-51-01.
